# SDR HALA2019042900203

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,757 hours, 1,061 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Chip Detect
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 OIL CHIP ECAM ON TAXI IN - THEN EXTINGUISHED. // INSPECTED #1 ENG CHIP DETECTOR (NOTED NO SIGNS OF CONTAMINATION) PER AMM 79-00-00-281-802-A, VISUALLY INSPECTED, #1 ENG MAIN OIL FILTER (NOTED NO CONTAMINATION), RAN #1 ENG FOR 5 MINS NO ECAM MESSAGE, AIRCRAFT OK FOR SERVICE.
